# SDR HNAA0600054

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8102
- Aircraft serial: 261
- Aircraft time: 24,531 hours, 40,256 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CABIN.  FOUND SIDEWALL LIGHT 8AC INOP.  PERFORMED HIDDEN DAMAGE INSPECTION, NO DISCREPANCIES NOTED.
